# SDR ASAA2016062217131

- Difficulty date: June 22, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 32,473 hours, 9,954 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 NR 1 ENGINE MAINTENANCE FAULT 73-31371, UPPER EGT SECTION READING HIGH ECONOMIC FAULT.  ACFT GROUNDED.  FAULT WAS FOUND ON FLT LEG 7.  NO ACTIVE FAULTS FOUND AT THIS TIME.  THIS FAULT IS INTERMITTENT.  EGT READINGS AS FOLLOWS.  S1 = 180, S2 = 126, S3 = 140, S4 = 199.  DISCONNECTED AND INSPECTED CJ9 & CJ10 HARNESS DISCONNECTS AND ALL 4 T49.5 PROBE DISCONNECTS.  FOUND BLACK RINGS AROUND PINS ON BOTH S1 & S4 PROBES.  CLEANED ALL DISCONNECTS AND REPLACED BOTH S1 & S4 PROBES.  OPS TEST GOOD.  AFTER READING AS FOLLOWS, S1= 37, S2 = 22, S3 = 22, S4 = 47. REF FIM 73-11 TASK 801 AND AMM 77-21-01 FOR WORK PERFORMED.  GROUND VERIFICATION GOOD.
